# SDR DALA14001615642

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT SPAR TO T/E PANEL. RWS 1060. 27 - 30 INCHES OTBD OF FUSELAGE.  BULGE UNDER PANEL AT SEALANT SEAM ACCOMPLISHED.  REPAIR TO UPPER RIGHT WING SKIN IAW ER/A 521011-14, REV-0 , PRI AND REV ORIGINAL.
